# SDR 2007UALA00139

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 46,198 hours, 16,229 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1ST OFFICER'S SIDE WINDOW HEAT INOP LIGHT IS COMING ON AND GOING OFF.  *S/D*  RANG OUT ALL WIRES, ALL RESISTANCES WERE WITHIN RANGE.  REPLACED WINDOW HEAT CONTROLLER AS PRECAUTION.
